INFORMATION-THEORETIC LOWER BOUNDS FOR MULTI-RECEIVER AUTHENTICATION CODES AND ITS COMBINATORIAL CHARACTERIZATION

Yu Qiang LI, Ding Yi PEI

Acta Mathematicae Applicatae Sinica ›› 1999, Vol. 22 ›› Issue (1) : 91-098.

PDF(254 KB)
PDF(254 KB)
Acta Mathematicae Applicatae Sinica ›› 1999, Vol. 22 ›› Issue (1) : 91-098. DOI: 10.12387/C1999023
论文

INFORMATION-THEORETIC LOWER BOUNDS FOR MULTI-RECEIVER AUTHENTICATION CODES AND ITS COMBINATORIAL CHARACTERIZATION

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematicae Applicatae Sinica, 1999, 22(1): 91-098 https://doi.org/10.12387/C1999023

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(254 KB)

Accesses

Citation

Detail

Sections
Recommended

/